Alert archive / New York / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 1, NWS Albany, NY

May 11, 2015Saratoga County, Warren County, Washington County, New York

NWS Albany, NY issued this severe thunderstorm warning at May 11, 2015, 6:11 PM EDT for Saratoga County, Warren County, Washington County, New York. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2015, 6:11 PM EDT (22:11 UTC)
Expired
May 11, 2015, 7:15 PM EDT
In force
64 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Saratoga County, NY, Warren County, NY, Washington County, NY

The radar

The Burlington radar (KCXX), 109 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WUUS51 KALY 112211
SVRALY
NYC091-113-115-112315-
/O.NEW.KALY.SV.W.0001.150511T2211Z-150511T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
611 PM EDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
  CENTRAL WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
  SOUTHEASTERN WARREN COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 715 PM EDT

* AT 611 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE LUZERNE
  CAMPGROUND...OR NEAR LAKE GEORGE VILLAGE...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GLENS FALLS...LAKE GEORGE VILLAGE...GLENS FALLS NORTH AND WEST
  GLENS FALLS AROUND 620 PM EDT.
  WHITEHALL...HARTFORD AND COMSTOCK AROUND 640 PM EDT.
  GRANVILLE AROUND 645 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ONEIDA
CORNERS...BIG HOLLOW...FENIMORE...CLEVERDALE...HOGTOWN...BOLTON...
MOUNT HOPE...BALDWIN CORNER...THURMAN STATION AND GRAYS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY.
&&

LAT...LON 4361 7329 4358 7330 4358 7329 4356 7326
      4353 7324 4336 7325 4323 7390 4348 7396
      4361 7342 4359 7343 4357 7339 4359 7339
      4362 7337 4363 7330
TIME...MOT...LOC 2211Z 259DEG 40KT 4341 7384 

HAIL...1.00IN
WIND...60MPH
 
$$

TAW
3 follow-up statements
245 
WWUS51 KALY 112227
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
627 PM EDT MON MAY 11 2015

NYC091-112235-
/O.CAN.KALY.SV.W.0001.000000T0000Z-150511T2315Z/
SARATOGA NY-
627 PM EDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SARATOGA COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4361 7329 4358 7330 4358 7329 4356 7326
      4353 7324 4336 7325 4332 7376 4348 7378
      4361 7342 4359 7343 4357 7339 4359 7339
      4362 7337 4363 7330
TIME...MOT...LOC 2225Z 259DEG 40KT 4402 7457 

$$

NYC113-115-112315-
/O.CON.KALY.SV.W.0001.000000T0000Z-150511T2315Z/
WASHINGTON NY-WARREN NY-
627 PM EDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL WASHINGTON AND SOUTHEASTERN WARREN COUNTIES...

AT 625 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE EATON
CAMPGROUND...OR 21 MILES NORTHWEST OF INDIAN LAKE...AND IS NEARLY
STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL WASHINGTON AND SOUTHEASTERN WARREN COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...NORTH GRANVILLE...ONEIDA CORNERS...KINGSBURY...
BIG HOLLOW...QUEENSBURY...VAUGHNS CORNERS...CLEVERDALE...HOGTOWN...
MOUNT HOPE AND BALDWIN CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4361 7329 4358 7330 4358 7329 4356 7326
      4353 7324 4336 7325 4332 7376 4348 7378
      4361 7342 4359 7343 4357 7339 4359 7339
      4362 7337 4363 7330
TIME...MOT...LOC 2225Z 259DEG 40KT 4402 7457 

HAIL...1.00IN
WIND...60MPH
 
$$

TAW
568 
WWUS51 KALY 112259
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
659 PM EDT MON MAY 11 2015

NYC113-112308-
/O.CAN.KALY.SV.W.0001.000000T0000Z-150511T2315Z/
WARREN NY-
659 PM EDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4361 7329 4358 7330 4358 7329 4356 7326
      4353 7324 4336 7325 4335 7358 4350 7361
      4361 7342 4359 7343 4357 7339 4359 7339
      4362 7337 4363 7330
TIME...MOT...LOC 2258Z 259DEG 40KT 4409 7407 

$$

NYC115-112315-
/O.CON.KALY.SV.W.0001.000000T0000Z-150511T2315Z/
WASHINGTON NY-
659 PM EDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL WASHINGTON COUNTY...

AT 658 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES EAST OF
LAKE EATON CAMPGROUND...OR 23 MILES NORTHEAST OF INDIAN LAKE...MOVING
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WHITEHALL...GRANVILLE...HARTFORD...COMSTOCK...KINGSBURY...MOUNT
HOPE...HAMPTON...FORT ANN...NORTH GRANVILLE...VAUGHNS CORNERS...
HOGTOWN...BALDWIN CORNER...SOUTH BAY...MIDDLE GRANVILLE...WEST
GRANVILLE...SMITHS BASIN...GRAYS CORNER...SLYBORO...TRUTHVILLE AND
SOUTH GRANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4361 7329 4358 7330 4358 7329 4356 7326
      4353 7324 4336 7325 4335 7358 4350 7361
      4361 7342 4359 7343 4357 7339 4359 7339
      4362 7337 4363 7330
TIME...MOT...LOC 2258Z 259DEG 40KT 4409 7407 

HAIL...1.00IN
WIND...60MPH
 
$$

TAW
158 
WWUS51 KALY 112318
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
718 PM EDT MON MAY 11 2015

NYC115-112326-
/O.EXP.KALY.SV.W.0001.000000T0000Z-150511T2315Z/
WASHINGTON NY-
718 PM EDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY HAS
EXPIRED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4361 7329 4358 7330 4358 7329 4356 7326
      4353 7324 4336 7325 4335 7358 4350 7361
      4361 7342 4359 7343 4357 7339 4359 7339
      4362 7337 4363 7330
TIME...MOT...LOC 2315Z 259DEG 40KT 4409 7407 

$$

TAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:31 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 11, 4:31 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
431 PM EDT MON MAY 11 2015

.SYNOPSIS...
A COLD FRONT OVER NORTHERN NEW YORK AND NEW ENGLAND WILL BRING
MORE WIDESPREAD CHANCES OF SHOWERS AND THUNDERSTORMS FROM THIS
AFTERNOON INTO TUESDAY BEFORE THE FRONT MOVES THROUGH OUR REGION.
VERY WARM TEMPERATURES WILL REMAIN IN PLACE WITH INCREASING
HUMIDITY LEVELS. THE COLD FRONTAL PASSAGE WILL USHER IN MUCH
COOLER AND DRIER AIR BY WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF LATE THIS AFTERNOON A STATIONARY FRONT LAY ACROSS CENTRAL
AND WESTERN NEW YORK AND CENTRAL NEW ENGLAND WITH MOST OF THE
SHOWERS AND THUNDERSTORMS FIRING ACROSS THE FA NORTH AND ALONG
THIS BOUNDARY.

FOR TONIGHT IT WILL CONTINUE TO BE VERY HUMID WITH HIGH PWAT
VALUES AT LEAST 2 TO 2.5 SD ABOVE NORMAL. MORE ORGANIZED SHOWER
AND THUNDERSTORM ACTIVITY WILL CONTINUE TO DEVELOP MAINLY NORTH
AND WEST OF THE GREATER CAPITAL DISTRICT THIS EVENING AS THE
UPPER DYNAMICS AND LOW LEVEL FORCING APPROACH OUR REGION. BY LATE
TONIGHT AND EARLY TUESDAY MORNING...THE BEST COVERAGE OF SHOWERS
AND SCATTERED THUNDERSTORMS SHOULD BE FROM THE SCHOHARIE VALLEY
THROUGH THE WESTERN MOHAWK VALLEY AND SOUTHERN ADIRONDACKS.
LOWS OVERNIGHT ARE EXPECTED TO BE VERY MILD...MAINLY IN THE 60S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
THE FRONTAL BOUNDARY WILL BE MOVING THROUGH THE EASTERN GREAT
LAKES EARLY TUESDAY MORNING AND THROUGH OUR FA DURING THE MID DAY
HOURS TO EARLY AFTERNOON ON TUESDAY AS LOW PRESSURE MOVES ACROSS
SOUTHERN CANADA. SO THE BEST CHANCES FOR CONVECTION LOOK TO BE
THROUGH EARLY AFTERNOON ON TUESDAY. EXPECT HIGHS ON TUESDAY IN
UPPER 60S TO LOWER 80S WITH TEMPS FALLING LATE IN THE DAY AS COLD
AIR ADVECTION TAKES HOLD.

TUESDAY NIGHT INTO WEDNESDAY...THE COLD FRONT WILL BE WELL EAST
OF THE REGION BY TUESDAY EVENING. HOWEVER...THE UPPER LEVEL
TROUGH AXIS AND AN ASSOCIATED SFC TROUGH WILL BE MOVING ACROSS
MOST OF THE FCST AREA TUE NIGHT INTO WED WITH A SLIGHT TO LOW CHC
OF SHOWERS...ESPECIALLY FROM THE CAPITAL REGION...NRN
CATSKILLS...AND BERKSHIRES NORTHWARD. IT WILL BE BRISK AND MUCH
COOLER TUESDAY NIGHT AND WEDNESDAY WITH LOWS TUESDAY NIGHT IN THE
UPPER 30S TO UPPER 40S AND HIGHS ON WEDNESDAY IN THE MID 50S TO
MID 60S.

WEDNESDAY NIGHT AND THURSDAY WILL BE MARKED BY CLEAR SKIES AND
COOL CONDITIONS WITH FROST POSSIBLE ON WEDNESDAY NIGHT AS
TEMPERATURES DROP INTO THE UPPER 20S TO UPPER 30S. WILL HIGHLIGHT
THIS IN THE HWO EXCEPT FOR THE SOUTHERN ADIRONDACKS WHERE THE
GROWING SEASON HAS NOT STARTED YET. HIGHS ON THURSDAY WILL BE IN
THE 60S.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
THE PERIOD STARTS OUT DRY...BUT DIFFUSE OR WEAK FRONTAL BOUNDARIES
WILL BRING AT LEAST A CHANCE OF SHOWERS FOR FRIDAY NIGHT AND
SATURDAY.  THEREAFTER...THE HUMIDITY WILL HANG AROUND...BUT MOST
LOCATIONS WILL BE LOOKING AT ONLY SLIGHT CHANCES OF SHOWERS.
INSTABILITY APPEARS TO BE TOO LOE FOR THUNDERSTORMS.

HIGH TEMPERATURES WILL INCREASE FROM A RANGE OF LOWER AND MID 60S TO
THE MID 70S FRIDAY AND SATURDAY...TO FROM THE LOWER AND MID 70S TO
THE LOWER AND MID 80S ON SUNDAY.  OVERNIGHT LOWS WILL ALSO MODERATE
EACH DAY...STARTING OUT WITH A THURSDAY NIGHT RANGE FROM THE UPPER
30S TO UPPER 40S...AND CULMINATING WITH SUNDAY NIGHT LOWS IN THE MID
AND UPPER 50S.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
A STATIONARY FRONTAL BOUNDARY LOCATED CLOSE TO THE REGION OVER THE
ADIRONDACKS WILL HELP FOCUS SHOWERS AND THUNDERSTORMS THIS
AFTERNOON INTO THE EARLY EVENING HOURS. THE LATEST 3KM HRRR
GUIDANCE SUGGESTS SHRA/TSRA COULD COME CLOSE TO KALB/KGFL AFTER
ABOUT 20Z AND THRU ABOUT 00Z AT KALB AND 03Z AT KGFL. WILL ALLOW
FOR A BRIEF PERIOD OF MVFR CIGS/VSBYS WITHIN ANY SHRA/TSRA. IFR
CONDITIONS CANNOT TOTALLY BE RULED OUT...BUT CONFIDENCE ON THIS
OCCURRING IS LOW DUE TO RATHER SCATTERED NATURE OF ACTIVITY...SO
WILL NOT INCLUDE IN THE TAF AT THIS TIME.

FURTHER SOUTH AND EAST AT KPSF/KPOU...ACTIVITY COVERAGE LOOKS
LESS...SO WILL ONLY INCLUDE A VCSH FOR KPSF...AND NO MENTION AT
KPOU THROUGH THE EARLY EVENING HOURS.

WINDS THIS AFTN INTO THIS EVENING WILL BE SOUTHERLY AT AROUND 10
KTS. THERE MAY BE A FEW HIGHEST GUSTS AT KALB/KPSF.

THERE SHOULD BE A LULL IN THE RAINFALL ACTIVITY FOR MOST OF THE
OVERNIGHT HOURS AS THE WARM FRONT LIFTS NORTHWARD...AND COLD FRONT
REMAINS OFF THE WEST AROUND THE EASTERN GREAT LAKES.
HOWEVER...MOIST LOW LEVELS WITH PERSISTENTLY MOIST SOUTHERLY FLOW
WILL ALLOW FOR SOME MVFR CIGS/VSBY LATE TONIGHT...ESP FOR
KPSF/KPOU...WHERE WINDS ARE EXPECTED TO BECOME LIGHT/CALM.

SOME MORE SHOWERS WILL BE POSSIBLE WITH THE PASSAGE OF FRONTAL
BOUNDARY EARLY TUESDAY MORNING AS IT FINALLY REACHES OUR AREA FROM
THE WEST. SHOWERS SHOULD END BY THE LATE MORNING...AS COLD FRONT
PASSES THROUGH AND WINDS BECOME WEST...AND BECOME GUSTY. CIGS
SHOULD QUICKLY CLEAR OUT FOR ALL SITES BEHIND THE FRONT.

OUTLOOK...

TUESDAY NIGHT: LOW OPERATIONAL IMPACT. BREEZY. ISOLATED SHRA.
WEDNESDAY: MODERATE OPERATIONAL IMPACT. WINDY. ISOLATED SHRA.
WEDNESDAY NIGHT: LOW OPERATIONAL IMPACT. BREEZY. NO SIG WX.
THURSDAY TO FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX.
FRIDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
SATURDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.

&&

.FIRE WEATHER...
FIRE WEATHER WATCH FOR BERKSHIRE COUNTY FROM 11 AM UNTIL 8 PM ON
TUESDAY.

A COLD FRONT OVER NORTHERN NEW YORK AND NEW ENGLAND WILL BRING
MORE WIDESPREAD CHANCES OF SHOWERS AND THUNDERSTORMS FROM THIS
AFTERNOON INTO TUESDAY BEFORE THE FRONT MOVES THROUGH OUR REGION.
VERY WARM TEMPERATURES WILL REMAIN IN PLACE WITH INCREASING
HUMIDITY LEVELS. THE COLD FRONTAL PASSAGE WILL USHER IN MUCH
COOLER AND DRIER AIR BY WEDNESDAY.

RELATIVE HUMIDITY VALUES WILL RECOVER TO 85 TO 100 PERCENT
TONIGHT...DROP TO 30 TO 45 PERCENT ON TUESDAY...RECOVER TO 70 TO
100 PERCENT TUESDAY NIGHT...AND DROP TO 35 TO 50 PERCENT ON
WEDNESDAY.

WINDS ARE EXPECTED TO BE SOUTH TO SOUTHEAST AT LESS THAN 15 MPH
TONIGHT AND WEST AT 10 TO 20 MPH WITH GUSTS TO 35 MPH BY TUESDAY
AFTERNOON THROUGH TUESDAY NIGHT AND NORTHWEST WINDS OF 10 TO 20
MPH WITH GUSTS TO 35 MPH ON WEDNESDAY.

&&

.HYDROLOGY...
THERE WILL BE GRADUALLY INCREASING CHANCES FOR SHOWERS AND
THUNDERSTORMS SPREADING SOUTH AND EAST THROUGH TUESDAY...AS A LOW
PRESSURE SYSTEM AND FRONTAL BOUNDARY APPROACH AND EVENTUALLY MOVE
THROUGH THE REGION.

IT HAS BEEN VERY DRY ACROSS THE HYDRO SERVICE AREA IN RECENT WEEKS.
THERE IS A CHANCE OF LOCALLY HEAVY RAINFALL ASSOCIATED WITH
THUNDERSTORMS ESPECIALLY THOSE WHICH TRAIN...ALTHOUGH RAINFALL
WILL BE BENEFICIAL IN MOST PLACES DUE TO VERY DRY ANTECEDENT
GROUND CONDITIONS. BASIN-AVERAGE RAINFALL WILL NOT BE UNIFORM DUE
TO THE CONVECTIVE NATURE OF THE PRECIPITATION. THE WESTERN MOHAWK
VALLEY...SOUTHERN ADIRONDACKS AND LAKE GEORGE SARATOGA REGION
HAVE THE BEST CHANCES TO SEE A HALF INCH TO INCH OF RAIN OR MORE THROUGH
TUESDAY. THE SCHOHARIE VALLEY...CAPITAL DISTRICT TO SOUTHERN
VERMONT AND POINTS SOUTH ARE EXPECTED TO GET A TENTH OF AN INCH
TO A THIRD OF AN INCH WITH LOCALIZED HIGHER AMOUNTS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     EVENING FOR MAZ001-025.
VT...NONE.

&&

SYNOPSIS...11/NAS
NEAR TERM...11
SHORT TERM...11
LONG TERM...ELH
AVIATION...FRUGIS
FIRE WEATHER...11
HYDROLOGY...11
Hazardous weather outlook, May 11, 4:39 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
439 PM EDT MON MAY 11 2015

CTZ001-013-NYZ038>041-043-047>054-058>061-063>066-083-084-VTZ013>015-
121100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
439 PM EDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...EAST CENTRAL NEW YORK EXCLUDING THE SOUTHERN
ADIRONDACKS...AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED
THROUGH THIS EVENING WITH LOCALLY HEAVY RAIN AND FREQUENT
LIGHTNING. THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEAST AT 30
MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED ON TUESDAY ALONG
AND AHEAD OF A COLD FRONT.

THERE IS A POSSIBILITY OF SCATTERED FROST ON WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ032-033-042-082-121100-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN FULTON-
439 PM EDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS OF EAST
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A FEW
THUNDERSTORMS COULD BE STRONG...WITH SMALL HAIL AND GUSTY WINDS.
THERE IS A MARGINAL RISK FOR DAMAGING WIND GUSTS OF 58 MPH OR
GREATER. LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING ARE ALSO
POSSIBLE. THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEAST AT 30 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED TUESDAY ALONG AND
AHEAD OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ001-025-121100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-
439 PM EDT MON MAY 11 2015

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED
THROUGH THIS EVENING WITH LOCALLY HEAVY RAIN AND FREQUENT
LIGHTNING. THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEAST AT 30
MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED TUESDAY ALONG AND
AHEAD OF A COLD FRONT.

THERE IS A POSSIBILITY OF SCATTERED FROST ON WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 11, 3:26 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
326 PM EDT MON MAY 11 2015

NYZ033-112015-
HAMILTON-
326 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON COUNTY...

AT 325 PM EDT...A STRONG THUNDERSTORM WAS 14 MILES WEST OF LAKE
PLEASANT...OR 19 MILES SOUTHWEST OF SPECULATOR...MOVING NORTHEAST AT
25 MPH.

WINDS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM.
IN ADDITION...HEAVY RAINFALL IS OCCURRING WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPECULATOR...LAKE PLEASANT...MOFFITT BEACH CAMPGROUND...
HOFFMEISTER...GILMANTOWN...RUDESTON...MOUNTAIN HOME...PISECO...
HIGGINS BAY...PERKINS CLEARING AND SLED HARBOR.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4335 7475 4342 7478 4366 7442 4343 7424
TIME...MOT...LOC 1925Z 241DEG 23KT 4341 7468

FRUGIS
Special weather statement, May 11, 4:37 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
437 PM EDT MON MAY 11 2015

NYZ033-041-042-082-083-112115-
NORTHERN WARREN-HAMILTON-SOUTHEAST WARREN-NORTHERN FULTON-NORTHERN
SARATOGA-
437 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...
NORTHWESTERN SARATOGA...NORTH CENTRAL FULTON AND NORTHWESTERN WARREN
COUNTIES...

AT 437 PM EDT...A STRONG THUNDERSTORM WAS OVER SACANDAGA
CAMPGROUND...OR 17 MILES SOUTH OF SPECULATOR...MOVING NORTHEAST AT 50
MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...JOHNSBURG...WELLS...SACANDAGA CAMPGROUND...THURMAN...
STONY CREEK...HARRISBURG...HOPE...BENSON...WHITEHOUSE...BIG HOLLOW...
GILMANTOWN...UPPER BENSON...HOPE FALLS...BLACKBRIDGE...GRIFFIN...
GIRARDS SUGARBUSH...THURMAN STATION...WEVERTOWN AND ATHOL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4321 7431 4336 7446 4371 7388 4346 7368
TIME...MOT...LOC 2037Z 235DEG 41KT 4334 7429

TAW
Special weather statement, May 11, 5:20 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
520 PM EDT MON MAY 11 2015

NYZ042-043-112145-
NORTHERN WARREN-NORTHERN WASHINGTON-
520 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON AND
NORTHEASTERN WARREN COUNTIES...

AT 519 PM EDT...A STRONG THUNDERSTORM WAS NEAR WARRENSBURG...MOVING
EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...HAGUE...CHESTERTOWN...HULETTS LANDING...BOLTON
LANDING...PUTNAM...BOLTON...WRIGHT...PUTNAM STATION...SNODY DOCK...
DRESDEN CENTER...GLENBURNIE...SABBATH DAY POINT...THURMAN STATION...
ATHOL...GRAPHITE...PILOT KNOB...RIVERBANK...SOUTH HORICON AND NORTH
BOLTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. RAINFALLL AMOUNTS MAY APPROACH AN INCH AN HOUR FROM THIS
THUNDERSTORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4377 7335 4364 7343 4362 7342 4359 7343
      4358 7341 4358 7338 4359 7339 4362 7337
      4363 7330 4361 7329 4360 7329 4344 7383
      4360 7394 4380 7345 4381 7339 4381 7338
TIME...MOT...LOC 2119Z 248DEG 40KT 4352 7384

TAW
Special weather statement, May 11, 5:31 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
531 PM EDT MON MAY 11 2015

NYZ033-038-082-112215-
HAMILTON-NORTHERN FULTON-SOUTHERN HERKIMER-
531 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HERKIMER...SOUTHERN
HAMILTON AND NORTHWESTERN FULTON COUNTIES...

AT 530 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF
STRATFORD...OR 12 MILES NORTH OF LITTLE FALLS...MOVING EAST AT 45
MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPECULATOR...LAKE PLEASANT...WELLS...STRATFORD...SACANDAGA
CAMPGROUND...HOPE...ARIETTA...WHITEHOUSE...CLOCKMILL CORNERS...
GILMANTOWN...RUDESTON...PISECO...POWLEY PLACE...UPPER BENSON...HOPE
FALLS...AVERYS PLACE...BLACKBRIDGE...GRIFFIN...GIRARDS SUGARBUSH AND
HIGGINS BAY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. RAINFALL AMOUNTS MAY APPROACH AN INCH IN AN HOUR FROM THIS
THUNDERSTORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4355 7419 4329 7415 4311 7488 4328 7497
TIME...MOT...LOC 2130Z 248DEG 40KT 4323 7483

TAW
Special weather statement, May 11, 5:55 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
555 PM EDT MON MAY 11 2015

NYZ042-043-112230-
NORTHERN WARREN-NORTHERN WASHINGTON-
555 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON AND EAST
CENTRAL WARREN COUNTIES...

AT 554 PM EDT...A STRONG THUNDERSTORM WAS OVER HULETTS LANDING...OR
NEAR WHITEHALL...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WHITEHALL...HULETTS LANDING...PUTNAM...WRIGHT...PUTNAM STATION...
SNODY DOCK...DRESDEN CENTER...LOCK TWELVE MARINA...SOUTH BAY...
SABBATH DAY POINT...SOUTH BAY VILLAGE...OTTENBURGS RAMP...SILVER
BAY...LOW HAMPTON AND CLEMONS.

LAT...LON 4377 7335 4364 7343 4362 7342 4359 7343
      4357 7339 4359 7339 4362 7337 4363 7330
      4361 7329 4358 7330 4357 7328 4349 7351
      4365 7364 4380 7338
TIME...MOT...LOC 2154Z 237DEG 31KT 4362 7349
Special weather statement, May 11, 6:08 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
608 PM EDT MON MAY 11 2015

NYZ041>043-083-084-112245-
NORTHERN WARREN-SOUTHEAST WARREN-NORTHERN SARATOGA-NORTHERN
WASHINGTON-SOUTHERN WASHINGTON-
608 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SARATOGA...CENTRAL
WASHINGTON AND SOUTHEASTERN WARREN COUNTIES...

AT 607 PM EDT...A STRONG THUNDERSTORM WAS OVER LAKE GEORGE VILLAGE...
MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GLENS FALLS...HUDSON FALLS...WARRENSBURG...LAKE GEORGE VILLAGE...FORT
EDWARD...GRANVILLE...HARTFORD...LAKE LUZERNE CAMPGROUND...GLENS FALLS
NORTH...WEST GLENS FALLS...LAKE LUZERNE-HADLEY...QUEENSBURY...
KINGSBURY...PORTER...SOUTH GLENS FALLS...LAKE GEORGE...FORT ANN...
ARGYLE...ONEIDA CORNERS AND BIG HOLLOW.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. RAINFALL RATES OF AN INCH AN HOUR MAY OCCUR WITH THIS
THUNDERSTORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4318 7326 4334 7387 4351 7381 4343 7325
TIME...MOT...LOC 2207Z 284DEG 44KT 4341 7374

TAW

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:26 PM EDTSpecial Weather StatementALYHamilton49 min
May 11, 4:37 PM EDTSpecial Weather StatementALYWarren38 min
May 11, 5:20 PM EDTSpecial Weather StatementALYWarren25 min
May 11, 5:31 PM EDTSpecial Weather StatementALYFulton44 min
May 11, 5:55 PM EDTSpecial Weather StatementALYWarren35 min
May 11, 6:08 PM EDTSpecial Weather StatementALYWashington37 min
May 11, 6:23 PM EDTSpecial Weather StatementALYHamilton37 min
May 11, 7:04 PM EDTSpecial Weather StatementALYWarren26 min

Nearby

Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.